# SDR LR7A2017092801285

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS627 WL142 LBL62 GUSSET CORRODED.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH 51-60 AND 51-70.
